# SDR BJNA020828

- Difficulty date: August 16, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION UNDER 3 EACH SCREW HOLES AT FRAME RBL 28 BETWEEN BS 955 TO BS 967.  REMOVED FRAME ORDERED AND RECEIVED NEW FRAME (BEAM) DRILLED, DEBBARRD, TREATED PRIMED AND INSTALLED IAW B737-200 SRM 51-10-6 PAGE 12, 51-30-2 PAGE 3, AND B737 MM 51-21-51 PAGE 1.  (M)
